# SDR DHL2004745558

- Difficulty date: June 30, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  LT IB MID FLAP TE TOP SKIN DEBONDED AREA WBL 203.  CUT OUT DAMAGED AREA OF L/W IB MID FLAP UPPER SKIN APPROX 4.2500 INCHES X 5.7500 INCHES IAW SRM 51-40 -20 FIG 30 FABRICATED ONE FILLER APPROX 4.2500 INCHES X 5.7500 INCHES AND TWO DOUBLERS APPROX 3 INCH X 4.2500 INCHES USING 2024-T3 .016 PO NR 900573 IAW SRM 57-50-2 FIG 3 CLEARED, PREPPED, APPLIED ADHESIVE, PRIMER ADHESIVE TO ALL MATING SURFACES BONDED, CURED, SANDED, CLEANED, TREATED AND PRIMED AND SEALED REPAIR IAW SRM 51-40-20-FIG 30.
